Toulouse 1 Capitole Publications

Functional Convergence of Quantile-type Frontiers with Application to Parametric Approximations

Daouia, Abdelaati, Florens, Jean-Pierre and Simar, Léopold (2008) Functional Convergence of Quantile-type Frontiers with Application to Parametric Approximations. Journal of Statistical Planning and Inference, 138 (3). pp. 708-725.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/9803
Item Type: Article
Language: English
Date: March 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Jan 2012 05:50
Last Modified: 22 Jan 2016 16:23
OAI ID: oai:tse-fr.eu:9803
URI: http://publications.ut-capitole.fr/id/eprint/1852

Actions (login required)

View Item View Item